Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

My fatigue is became chorincal due to excessive workout in Gym.

HI, doctor my name is jimmy,im a body-builder, I am from Indonesia. I would like to ask u about my phisical condition. im always felling fatigue, i has a insomnia, headache,i has a silinder in my eye,and this begun when i was 17 year old. now im 18 years old. it's about 6 month. my fatigue is became chorincal because i always overtraining in my exercise and i can't sleep at the nite,and u know,now my eye so sensitive about light now. I fell so bad rite now doc. I think everytihing because my workout and my stress. Now I can't training any more. please doctor tell me what should I do. I can't go to hospital because my mom said I am okay and she said I am look healthy. she right but only I can feel my condition.
Asked On : Thu, 22 Jul 2010
Answers:  1 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, jimmy,
Thanks for query,
Going for body building you might have good diet plan too.
If you do not take proper nourishing food with body building exercise you are going for fattigue,cramps etc.
So take high protein,fat and carbohydrate diet.
Take plenty of milk,eggs,pulses,butter,ghee.
For the time bing you stop exercise and give attention on high protein diet.
Have positive calories balance and then go for exercise.
Ok and bye.
Answered: Tue, 6 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor